# SDR COMA0360555

- Difficulty date: December 13, 2003
- Submitted: December 19, 2003
- Operation: Air carrier
- Aircraft: N982CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 16,117 hours, 15,978 cycles
- System (JASC): 2613 · Overheat Detection
- Part: Switch
- Part number: 434419883
- Condition: Faulty
- Location: Rt Wing
- Stage of operation: CL
- How discovered: O
- Nature of condition: N
- Precautionary procedure: A

## Discrepancy

FLIGHT 5491 WING OVERHEAT WARNING.  REPLACED THE RT WING OVERHEAT SWITCH.
